You could be reading the full-text of this article now if you...

If you have access to this article through your institution,
you can view this article in

Nodularity and Granuloma Formation After Hyaluronic Acid Filler Injections

Gomez, Jonel Lindsey; Laquis, Stephen J.

Journal of the Dermatology Nurses' Association:
doi: 10.1097/JDN.0b013e3182a5241d
Feature Articles
Abstract

ABSTRACT: This case report presents a 65-year-old woman who underwent injection of an unknown hyaluronic acid-based filler that resulted in nodularity and granuloma formation at the site of injection. Reversal of hyaluronic acid-based fillers is possible using hyaluronidase injections. It is important to note that these injections are considered off-label; however, they are used successfully in mainstream practice for hyaluronic acid dermal filler reversal.

Author Information

Jonel Lindsey Gomez, MSN, ARNP, FNP-BC, GNP-BC, Ophthalmic Facial Plastic Surgery Specialists, Fort Myers, FL.

Stephen J. Laquis, MD, Ophthalmic Facial Plastic Surgery Specialists, Fort Myers, FL.

The authors declare no conflict of interest.

Correspondence concerning this article should be addressed to Jonel Lindsey Gomez, MSN, ARNP, FNP-BC, GNP-BC, Ophthalmic Facial Plastic Surgery Specialists, 7331 College Parkway, Suite 200, Fort Myers, FL 33907. E-mail: jonelgomez@comcast.net

Copyright © 2013 by the Dermatology Nurses' Association.